Sibling curves of cubic polynomials
dc.contributor.author | Wiggins, Harry | |
dc.contributor.email | harry.wiggins@up.ac.za | en_ZA |
dc.date.accessioned | 2019-11-18T08:28:30Z | |
dc.date.issued | 2020 | |
dc.description.abstract | Sibling curves are a new way to represent the zeroes of any complex-valued function. Interesting results are already known for the sibling curves of quadratic polynomials. In this article a complete investigation of sibling curves of cubic polynomials is given. This article concludes by providing a new general result for the sibling curves of complex polynomials. | en_ZA |
dc.description.department | Mathematics and Applied Mathematics | en_ZA |
dc.description.embargo | 2020-04-17 | |
dc.description.librarian | hj2019 | en_ZA |
dc.description.uri | http://www.tandfonline.com/loi/tqma20 | en_ZA |
dc.identifier.citation | Harry Wiggins (2020): Sibling curves of cubic polynomials, Quaestiones Mathematicae 43(8):1083-1090, DOI: 10.2989/16073606.2019.1600595. | en_ZA |
dc.identifier.issn | 1607-3606 (print) | |
dc.identifier.issn | 1727-933X (online) | |
dc.identifier.other | 10.2989/16073606.2019.1600595 | |
dc.identifier.uri | http://hdl.handle.net/2263/72329 | |
dc.language.iso | en | en_ZA |
dc.publisher | NISC (Pty) Ltd and Informa UK Limited (trading as the Taylor & Francis Group) | en_ZA |
dc.rights | © 2019 NISC (Pty) Ltd. This is an electronic version of an article published in Quaestiones Mathematicae, vol. 43, no. 8, pp. 1083-1090, 2020. doi : 10.2989/16073606.2019.1600595. Quaestiones Mathematicae is available online at : http://www.tandfonline.comloi/tqma20. | en_ZA |
dc.subject | Sibling curves | en_ZA |
dc.subject | Cubic polynomials | en_ZA |
dc.subject | Polynomials | en_ZA |
dc.subject | Complex numbers | en_ZA |
dc.title | Sibling curves of cubic polynomials | en_ZA |
dc.type | Postprint Article | en_ZA |